# SDR SWAA2022092247805

- Difficulty date: August 29, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737
- Aircraft serial: 36971
- Aircraft time: 27,099 hours, 12,518 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 867 LBL-12; LAV. TANK POST LOWER ATTACH CLIP/ANGLE CRACKED. / [01] REMOVED LOWER ATTACH ANGLE (BRACKET).;[02] REMOVED AND REPLACED BRACKET IAW SRM 51-40-02.;[03] REMOVED AND REPLACED BRACKET IAW SRM 51-40-02. C/W INSPECTION
